Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Nerve pain after getting a knee replacement surgery done. Taking codine and paracetamol. Right medication?

I am a 49 year old women 4 weeks post op right knee replacement and i have still have pain and nerve pain I am doing all my physio and I had last week a 92 bend in my knee I am returning to physio tomorrow so hopefully that bend will be improved what can I do now to stop this pain I am on pain killers Kapale 30mg codine and 500mg Paracetamol are this strong enough
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Critical Care Specialist 's  Response
Hi thanks for your question.
Pain does occur after every surgery and knee replacement is not an exception.The medicine your taking are quite stong pain killer espicially codine and you can continue with these pain killers.
Hope this answers your question.
Answered: Fri, 1 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor